advertisement
Question
Posted by: So-Sweet | 2011-08-10

Morning after pill...

Hi, I took the morning after pill in May 2011 about 12 hours after unprotected sex with my fiance &  got my period a week after taking the pill which is also the last time I had my period.

In June 2011 I took 2 pregnancy tests a day apart &  both of them were negative.

In August 2011 I started experiencing extremely tender &  painful breasts especially in the morning when I wake up. It''s sometimes so bad that it makes me wanna scream.

Is this a side effect of the pill or could I still be pregnant &  have gotten a false negative on the pregnancy tests?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The morning after pill can upset your cycle and also cause hormonal side effects like sore breasts. However, I would suggest that you check another pregnancy test now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

9
Our users say:
Posted by: Isabella4 | 2011-12-02

I had sex with a guy a month ago bt stil havng abdominal pain til 2day

Reply to Isabella4
Posted by: Adriana | 2011-11-26

Hi ,i had unprotected sex with my bf a day before i was supposed to get my period n after the unprotected sex i took the morning after pill as well as another the following morning n its been four days now n still no period? Should i take another pill? What if i did?Please Help...

Reply to Adriana
Posted by: abegail | 2011-10-30

hi, i had unprotected sex with my boyfriend now in october at about 3pm and took the pill the next day at about 4pm.im supposed to get my periods in 5days...dats how the pill works..but its the fifth day today and i still haven''t gotten my periods. im startin to become worried. could i be pregnant?

Reply to abegail
Posted by: boitumelo | 2011-10-26

i have taken morning the morning after pill and im late for my periods n worried

Reply to boitumelo
Posted by: angel | 2011-10-20

hi. i had an unprotected sex wit my boyfriend on sunday nd on monday i took a morning afta pill nd i started vomiting and i had a terrible headache nd on tuesday we had an unprotected sex.. bt i was on contraceptives nd i stoped taking them on june so wat r my chances of being pregnant

Reply to angel
Posted by: sarah | 2011-09-24

Hi, my boyfriend''s condom burst when we had sex on a sunday morning. on monday afternoon @ about 4pm i took morning after pill and the next day i took the last two @ about 4: 45pm. i was late for my period, so i took a pregnancy test and it came out positive. few minute later few thick drops of blood came out. what are the chances of getting pregnant when pills taken in a different times?

Reply to sarah
Posted by: Laureen | 2011-09-15

I want to know if you had sex twice on the same day unprotected and took the morning after pill the next day ay 1pm can i still fall pregnant

Reply to Laureen
Posted by: Andy | 2011-09-14

Hi I had sex with my Girlfriend on the 5th of september she took the Morning After pill the next day afternoon from the 9th of sept till the 11th we had unprotected sex I would like to know if is it true that the Morning after pill lasts for 10 days in the system and what are the chances that my girlfriend will fall pregnant.

Reply to Andy
Posted by: gynaedoc | 2011-08-16

The morning after pill can upset your cycle and also cause hormonal side effects like sore breasts. However, I would suggest that you check another pregnancy test now.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement